# SDR ASOA201102322

- Difficulty date: December 5, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 8,843 hours, 6,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL9, FS 349 TO 379 HAS SURFACE CORROSION ENTIRE LEGNTH AREA MARKED.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801-A01 FOUND TO BE DAMAGED OUT OF LIMITS IAW SRM 53-21-49-101-001-A01.  INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801-A01.
